Duality for a class of nondifferentiable multiobjective programming problems

Xin Min Yang, Kok Lay Teo, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

18 Citations (Scopus)

Abstract

In this paper, both the Wolfe type and Mond-Weir type dual problems for a class of nondifferentiable multiobjective programs in which every component of the objective function contains a term involving the support function of a compact convex set are formulated. Weak duality theorems are established under suitable conditions. A special case which appears repeatedly in the literature is that the support function is the square root of a positive semidefinite quadratic form. This and other special cases can be readily generated from our results.
Original languageEnglish
Pages (from-to)999-1005
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Volume252
Issue number2
DOIs
Publication statusPublished - 15 Dec 2000

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this